Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS Melbourne, FL

July 9, 2016Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 9, 2016, 6:24 PM EDT for Seminole County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 6:24 PM EDT (22:24 UTC)
Expired
Jul 9, 2016, 7:03 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Seminole County, FL

The radar

The Melbourne radar (KMLB), 102 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 6:29 PM EDTHAIL 0.74 Ne Altamonte Springs, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1797 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WUUS52 KMLB 092224
SVRMLB
FLC117-092315-
/O.NEW.KMLB.SV.W.0051.160709T2224Z-160709T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
624 PM EDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 715 PM EDT

* AT 624 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONGWOOD...
  MOVING NORTH AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SANFORD...ALTAMONTE SPRINGS...WINTER SPRINGS...CASSELBERRY AND LAKE
  MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2883 8141 2887 8137 2886 8135 2885 8136
      2885 8134 2883 8132 2884 8128 2881 8122
      2880 8121 2866 8126 2867 8142
TIME...MOT...LOC 2224Z 188DEG 6KT 2870 8136 

HAIL...1.00IN
WIND...60MPH
 
$$

SEDLOCK
2 follow-up statements
250 
WWUS52 KMLB 092245
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
645 PM EDT SAT JUL 9 2016

FLC117-092315-
/O.CON.KMLB.SV.W.0051.000000T0000Z-160709T2315Z/
SEMINOLE FL-
645 PM EDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN SEMINOLE COUNTY...

AT 645 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE MARY...
MOVING NORTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SANFORD...WINTER SPRINGS...CASSELBERRY...LAKE MARY AND LONGWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2883 8141 2887 8137 2886 8135 2885 8136
      2885 8134 2883 8132 2884 8128 2881 8122
      2880 8121 2868 8125 2870 8141
TIME...MOT...LOC 2245Z 206DEG 14KT 2876 8133 

HAIL...1.00IN
WIND...60MPH
 
$$

SEDLOCK
418 
WWUS52 KMLB 092303
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
703 PM EDT SAT JUL 9 2016

FLC117-092313-
/O.CAN.KMLB.SV.W.0051.000000T0000Z-160709T2315Z/
SEMINOLE FL-
703 PM EDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEMINOLE COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2883 8141 2887 8137 2886 8135 2885 8136
      2885 8134 2883 8132 2884 8128 2881 8122
      2880 8121 2868 8125 2870 8141
TIME...MOT...LOC 2300Z 188DEG 6KT 2879 8133 

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:40 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 9, 3:40 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
340 PM EDT SAT JUL 9 2016

.DISCUSSION...

Tonight...
Very weak dynamic support over central FL as RAP40 analysis reveals
a dearth of H85-H30 vorticity and a convergent H30-H20 lyr. Deep lyr
moisture remains sparse with H100-H70 mean RH values AOB 70pct...
H85-H30 values aob 40pct. Streamline analysis reveals the ridge axis
extending from Tampa Bay to Lake-O to the nrn Bahamas...but very
weak flow with mean winds AOB 10KTS thru the entire H100-H50 lyr.
Mid lvl thermal ridge is combining with the weak steering flow to
keep diurnal convection in check despite marginal H70-H50 lapse
rates arnd 6.5C/KM...most storms so far have dvlpd and dissipated
within a 5-10NM radius.

What little S/SW steering flow that does exist will tend to focus
any seabreeze/tstorm convergence along and N of the I-4 corridor...
but given the lack of moisture/dynamic support...most convective
activity will be done by mid evng. Will carry slgt chc of tsras thru
03Z...quiet WX thereafter. Srly winds will keep sfc dewpoints in the
sultry M70s...min temps in the M/U70s.

Sun/Mon...
Gradual pattern shift as a storm system over the ern Great Lakes
region pushes into the Canadian Maritimes...carrying a broad short
wave trof along with it into the W Altc. This will allow the Bermuda
Ridge to drift back to the north...albeit slowly... eventually to
reposition itself acrs the panhandle/nrn peninsula early next week.
The lcl airmass will largely suppressed as the ridge transits the
central peninsula...though mid lvl steering winds will make shift to
the south on Sun...then to the S/SE on Mon.

The shifting steering winds will push the focus for diurnal
convection more to the interior as the diminishing wrly flow will
allow greater inland penetration of the east coast sea breeze.
However...deep lyr moisture and mid lvl dynamic support will
continue to impede diurnal convection as the airmass over the
eventual source region is quite unenergetic. RAP40 analysis shows
little in the way of low/mid lvl moisture acrs the entire Bahama
Bank clear back to the Mona Passage...along with minimal mid lvl
vorticity and upr lvl winds AOB 20KTS.

Will keep PoPs AOB 20pct on Sun...and a 20/30 coastal/inland split
on Mon to account for the increasing SE steering component. Sun aftn
max temps will cont in the M90s due to the srly winds and limited
potential for seabreeze penetration. The same srly winds will keep
Sun night min temps in the M/U70s. By Mon...stronger SE wind
component will allow the sea breeze to make much further inland
progress...should see coastal max temps return closer to their L90s
climo avgs. Little relief for interior regions...however...as
limited storm potential keeps max temps in the M90s.

Tue-Fri...(modified prev disc)
The Bermuda Ridge axis will remain firmly in place over the FL
peninsula with a slight northward jog into the panhandle/nrn
peninsula area by midweek. Deep layer ridging looks to persist
through the period, keeping shower and thunderstorm coverage AOB
40pct focused generally across the interior in the mid to late
afternoon. A slug of moisture and associated higher PWATs moving in
from the south and east on Tuesday could help increase shower/storm
coverage mid week, though confidence in this solution remains low to
moderate considering the rather stagnant/low-flow pattern that
remains.

Light offshore flow on Sunday, outside of the afternoon sea breeze
circulation, will gradually back to a more southerly and perhaps
even a southeasterly direction as the ridge axis is forecast to
nudge slightly northward. Temperatures will remain above normal into
next week with lower to mid 90s expected for much of the area.

&&

.AVIATION...Thru 10/18Z.
Sfc Winds: Thru 10/01Z...coastal sites E/SE 7-11KTS...interior sites
W/SW 6-10kts. Btwn 10/01Z-10/04Z...bcmg S/SW 2-4KTS. Btwn 10/13Z-
10/15Z...bcmg S/SW 6-10KTS.

Vsbys/WX/Cigs: Thru 10/00Z...interior sites sct MVFR shras/isold IFR
tsras...coastal sites isold MVFR shra/IFR tsras. Btwn 10/00Z-
10/02Z...W of KEVB-KOBE slgt chc IFR tsras.

&&

.MARINE...
Tonight...Bermuda Ridge axis over the Nrn Bahamas/Lake-O Region will
generate a light to gentle southerly breeze...S/SE thru late evng...
bcmg S/SW aft midnight as the land breeze circulation dvlps.
Favorable marine conds with seas AOB 2FT nearshore and 2-3FT
offshore...mainly in a long pd background swell.

Sun-Thu...Ridge axis will drift slowly north thru central FL
Sun/Mon...then into the into the north peninsula/panhandle region by
mid week. A gradual windshift will occur as a result...from a light
to gentle S/SW breeze on Sun to gentle to moderate S/SE on Mon...
diminishing to a light to gentle S/SE breeze Tue-Thu. Favorable
boating conds with Treasure Coast seas AOB 2FT nearshore and up to
3ft in the Gulf Stream...north of Sebastian Inlet 2-3FT nearshore
and up to 4FT in the Gulf Stream.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  92  75  90 /  20  20  20  20
MCO  78  95  75  94 /  20  20  20  30
MLB  77  92  76  90 /  10  20  10  20
VRB  74  92  74  90 /  10  20  10  20
LEE  78  95  76  94 /  20  20  20  30
SFB  76  95  76  94 /  20  20  20  30
ORL  78  95  76  94 /  20  20  20  30
FPR  74  92  74  90 /  10  20  10  20

&&

.MLB Watches/Warnings/Advisories...
FL...None.
AM...None.

&&

Public/Marine Forecast.....Bragaw
Radar/Aviation/Impact WX...Kelly
Hazardous weather outlook, Jul 9, 10:15 AM EDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT SAT JUL 9 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1015 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
STRONG SURFACE HEATING WILL COMBINE WITH BOUNDARY COLLISIONS AND
LIMITED MOISTURE TO PRODUCE SCATTERED LIGHTNING STORMS THIS
AFTERNOON AND EARLY EVENING. HIGHEST STORM CHANCES WILL EXIST OVER
THE INTERIOR WHERE THE BEST BOUNDARY COLLISIONS WILL OCCUR MAINLY
ALONG THE I-4 CORRIDOR SOUTH ACROSS OSCEOLA COUNTY. STORM MOTION
WILL BE SLOWLY TOWARD THE NORTHEAST TO EAST AT AROUND 5 TO 10 MPH.

INSTABILITY ALOFT WILL CONTRIBUTE TO A FEW STRONG STORMS CONTAINING
FREQUENT CLOUD TO GROUND LIGHTNING, SMALL HAIL AND WIND GUSTS UP TO
50 MPH. IF YOU HEAR THUNDER, STOP OUTDOOR ACTIVITIES AND HEAD
INDOORS.

.FLOOD IMPACT...
SLOW MOVEMENT OF STORMS WILL ALLOW FOR THE STRONGER CELLS TO PRODUCE
ONE TO TWO INCHES OF RAINFALL IN LESS THAN ONE HOUR. THIS WILL
LIKELY LEAD TO NUISANCE STANDING WATER ALONG LOW SPOTS AND ON SOME
ROADWAYS.

.EXCESSIVE HEAT IMPACT...
THE COMBINATION OF TEMPERATURES CLIMBING INTO THE MID 90S AND HIGH
HUMIDITY LEVELS WILL PRODUCE HEAT INDICES OF 103 TO 107 THIS
AFTERNOON. IF YOU WILL BE WORKING OR RECREATING OUTDOORS, DRINK
PLENTY OF WATER AND TAKE FREQUENT BREAKS OUT OF THE DIRECT SUN.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE
BEACHES OF EAST CENTRAL FLORIDA. THE GREATEST THREAT WILL OCCUR LATE
THIS AFTERNOON AND EARLY EVENING DUE TO TIDAL EFFECTS. ALWAYS SWIM
WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW LIGHTNING STORMS MAY PRODUCE WIND GUSTS TO 35 KNOTS AND
FREQUENT LIGHTNING STRIKES OVER INLAND LAKES OF CENTRAL FLORIDA.
STORM MOTION WILL BE TOWARD THE NORTHEAST AT 5 TO 10 KNOTS. A FEW
STORMS MAY PUSH OVER THE INTRACOASTAL WATERS NORTH OF MOSQUITO
LAGOON AND VOLUSIA COUNTY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED TO ISOLATED STORMS REMAIN IN THE FORECAST NEXT WEEK MAINLY
OVER INTERIOR SECTIONS. ANY SUMMER STORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING LOCAL HEAVY RAINFALL, STRONG GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY/PENDERGRAST

In the hours before

Local storm report, Jul 9, 4:36 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
436 PM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     3 W PLAYALINDA BEACH    28.64N 80.67W
07/09/2016  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF TOWER KSC-0714

&&

JRS
Special weather statement, Jul 9, 6:02 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
602 PM EDT SAT JUL 9 2016

FLZ053-058-092245-
OSCEOLA FL-OKEECHOBEE FL-
602 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKEECHOBEE AND
SOUTH OSCEOLA COUNTIES UNTIL 645 PM EDT...

AT 600 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NORTH OF KISSIMMEE PRAIRIE PRESERVE...OR 14 MILES SOUTH OF LAKE
MARIAN...MOVEMENT WAS SLOW AND ERRATIC. OTHER STRONG STORMS WERE
DEVELOPING JUST SOUTH OF LAKE MARIAN AND JUST SOUTH OF KISSIMMEE
PRAIRIE PRESERVE.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE MARIAN AND KISSIMMEE PRAIRIE PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS ARE
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2752 8120 2753 8121 2755 8121 2756 8118
      2760 8114 2764 8114 2766 8113 2768 8115
      2771 8115 2773 8117 2774 8116 2775 8118
      2776 8117 2782 8121 2785 8124 2785 8128
      2793 8102 2754 8089
TIME...MOT...LOC 2200Z 087DEG 6KT 2767 8110

SEDLOCK
Special weather statement, Jul 9, 6:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
615 PM EDT SAT JUL 9 2016

FLZ044>046-053-092315-
NORTHERN LAKE COUNTY FL-OSCEOLA FL-ORANGE FL-SEMINOLE FL-
615 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE...WESTERN SEMINOLE
AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 715 PM EDT...

AT 612 PM EDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORMS OVER WINTER GARDEN...PINE HILLS AND
LONGWOOD...MOVEMENT WILL BE SLOW AND ERRATIC.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH A FEW OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SANFORD...APOPKA AND ALTAMONTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WILL OCCUR WITH A FEW STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH A FEW
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2886 8136 2885 8136 2883 8132 2883 8127
      2826 8127 2819 8152 2826 8156 2826 8166
      2859 8165 2879 8166
TIME...MOT...LOC 2212Z 092DEG 15KT 2852 8159

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:25 PM EDTSpecial Weather StatementMLBOrange35 min
Jul 8, 8:34 PM EDTTornado Warning Tornado observedMLBOsceola11 min
Jul 9, 4:29 PM EDTSpecial Marine WarningMLB91 min
Jul 9, 6:02 PM EDTSpecial Weather StatementMLBOsceola43 min
Jul 9, 6:15 PM EDTSpecial Weather StatementMLBOrange60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.